# SDR IPXA2016022299703

- Difficulty date: February 5, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8435513
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CARGO LONGERON 25R SPLICE FITTING CRACKED AT BS 6-0.  REMOVED, FABRICATED AND REPLACED MAIN CARGO LONGERON 25R SPLICE FITTING AT BS 6-0 IAW SRM 51-31-01, DWG DAC ADA8435 AND SRM 51-33-01.
